Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Antibiotic course can make your period irregular.
The risk of pregnancy is there as well.
But that risk is very low.
Even though antibiotic can decrease the efficacy of the Bc pill, eye drops are very low in amount and that is why the Bc pill efficacy will be adequate to prevent pregnancy.
But surgical stress and antibiotic can interfere with your normal period.
Hence, you can expect normal period by next month ( cycle).
You can take a blood pregnancy test for further reassurance.
But this is not concerning since it is common occurrence
I HAVE BEEN ON THE PILL SINCE I WAS 18, BUT YOU REALLY THINK THAT I CAN CLASS THIS AS JUST A LIGHT PERIOD AND THAT I SHOULD BE OKK?
yes i really think this is just an aberration from surgery and antibiotic.
You do not get these everytime
so that is why body needs some time to get used to these changes
as I suggested, you can get a blood pregnancy test as well for confirmation.
YOU HAVE NO IDEA HOW RELEIVED I AM TO HEAR YOU SAY THAT. THANK YOU SO SO MUCH. I CAN MAYBE STOP WORRYING A LITTLE NOW.
You are very welcome
Please do not worry.
THANK YOU ONCE AGAIN.JUST TO SAY THIS SITE IS FANTASTIC, I SHOULD HAVE MESSAGED YOU YESTERDAY TO SAVE MY STRESS. SO SORRY IF MY QUESTION HAS BEEN A LITTLE SILLY
oh no --do not worry about it.
this is a common and justified worry.
And we are here to help you with our knowledge and vast experience.